# SDR CHQA000450

- Difficulty date: January 15, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N292
- Make and model: Emb EMB-145LR
- Aircraft serial: 145488
- Engine: Lyc AEIO360*
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LOCATOR SIGN ROW 12 OVERHEAD POSITION INOPERATIVE.  RESECURED CONNECTION TO EXIT LIGHT ASSY.  OPS CHECK GOOD REF 145 AMM 33-50-01.
